Ask an expert
Question

07 Aug 2007

DepoProvera
Hi

I went for the Depoprovera injection end of May (1st time after pregnancy) and should be going again soon, but have heard that new evidence show this injection is not at all healthy and can cause bloodclots in woman. Is this true?
I also have been getting these very bad stich pains in my right ovary (only the one side) for about 3 months now but it comes and goes, but is worst in the evenings- can this be hormonal or should I have it checked? I only have to see my gynea again in Feb08 for my annual check up

What can I do to ease the pain of Fibroids in my breast tissue - usually as the hormones change - so does my breast tissue and it gets lumpy (all over) even under my armpits and the lumps are very painfull, but then passes after a few days. (has been like this since I've had breasts - dr says it fibroids and apparently normal?)

Answer 400 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
31% - 9514 votes
No
69% - 20788 votes
Vote